# SDR DALA2021100406051

- Difficulty date: October 1, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 128,377 hours, 18,977 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 180 ON LANDING ROLLOUT ""L AFT DOOR" EICAS MESSAGE AND ENTRY DOOR LIGHT. FLIGHT ATTENDANT AT L2 DOOR REPORTED SLIDE LIGHT FLICKERING. CORRECTIVE ACTION: FOUND FAULT CODE 204 L AFT ENTRY DOOR . INSPECTED TARGET AND SENSOR . CLEANED AWAY DEBRIS AND RESET. FAULT CLEARED. SYSTEM OPERATION IS NORMAL. MCO/PLAC REMOVED. (LP 8078934)
